Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 3, Issue 2, Pages 189-193
http://dx.doi.org/10.1155/S1173912699000115

Classroom Note: Numerical solutions of Nagumo's equation

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Iqbal, “Classroom Note: Numerical solutions of Nagumo's equation,” Journal of Applied Mathematics and Decision Sciences, vol. 3, no. 2, pp. 189-193, 1999. https://doi.org/10.1155/S1173912699000115.